# SDR AALA201704249023

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 3,060 hours, 1,198 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185J
- Part serial: AAA6017881
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  FLIGHT DIVERTED DUE TO A RIGHT MAIN ELECTRICAL BUSS FAILURE.  LANDING UNEVENTFUL.  REMOVED AND REPLACED GENERATOR CONTROL UNIT 1 IAW AMM 24-21-81.  OPERATIONAL CHECK GOOD.
